# SDR DALA2018070204305

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 84,316 hours, 34,651 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND FURTHEST AFT ESCAPE PATH LIGHT INOP. FOUND CONNECTOR BEHIND LAV WALL DIS-CONNECTED. RE-CONNECTED, OPS CHK GOOD.
